MathSciNet Relay Station
MathSciNet bibliographic data
MR1238518 52A21
de la Harpe, Pierre On Hilbert's metric for simplices. Geometric group theory, Vol. 1 (Sussex, 1991), 97–119, London Math. Soc. Lecture Note Ser., 181, Cambridge Univ. Press, Cambridge, 1993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement